Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Can Pepto bismuth usage cause constipation?

User rating for this question
Excellent
Answered by

Internal Medicine Specialist
Practicing since : 2009
Answered : 2975 Questions
Question
can pepto bismol cause constiption
Posted Wed, 19 Mar 2014 in General Health
 
 
Answered by Dr. Anshul Varshney 1 hour later
Brief Answer: Tramadol causes constipation Detailed Answer: Dear Friend. Hi , I am Dr Anshul Varshney , I have read your query in detail , I understand your concern. Pepto bismuth usually doesn't cause constipation. But few people report it. Actually Tramadol that you have taken for pain caused constipation. You should not take tramadol further. Take high fibre diet. If your pain abdomen is persisting , you may require an Ultrasound Abdomen and also Endoscopy. You may discuss with your doctor to take Tab Pantoprazole 40 mg once a day. This is my personal opinion based on details available here. If you still have any query you may please ask me. Stay Healthy. Dr Anshul Varshney , MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor